Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 89-92
http://dx.doi.org/10.1155/S0161171298000106

Derivations of higher order in semiprime rings

1Department of Mathematics, North Carolina State University, Raleigh 27695-8205, NC, USA
2Department of Computer Science, Nanjing University of Science and Technology, Nanjing, China

Received 12 September 1996; Revised 2 April 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiang Luh and Youpei Ye, “Derivations of higher order in semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 89-92, 1998. https://doi.org/10.1155/S0161171298000106.